RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 2(434), Pages 197–198 (Mi umn9761)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Almost graded current algebras on the symmetric square of a curve

O. K. Sheinman

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Royal Society International Exchanges Scheme
Russian Foundation for Basic Research 17-01-00366
Supported by the Royal Society International Exchanges Scheme and the Russian Foundation for Basic Research (grant no. 17-01-00366).


DOI: https://doi.org/10.4213/rm9761

Full text: PDF file (340 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:2, 384–386

Bibliographic databases:

MSC: 17B65, 17B70, 14J99
Presented: В. М. Бухштабер
Accepted: 18.01.2017

Citation: O. K. Sheinman, “Almost graded current algebras on the symmetric square of a curve”, Uspekhi Mat. Nauk, 72:2(434) (2017), 197–198; Russian Math. Surveys, 72:2 (2017), 384–386

Citation in format AMSBIB
\Bibitem{She17}
\by O.~K.~Sheinman
\paper Almost graded current algebras on~the~symmetric square of a~curve
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 2(434)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn9761}
\crossref{https://doi.org/10.4213/rm9761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635443}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..384S}
\elib{http://elibrary.ru/item.asp?id=28931460}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 2
\pages 384--386
\crossref{https://doi.org/10.1070/RM9761}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406101400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026681448}


Linking options:
  • http://mi.mathnet.ru/eng/umn9761
  • https://doi.org/10.4213/rm9761
  • http://mi.mathnet.ru/eng/umn/v72/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:271
    References:22
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019